... Went to have
The reason why you had a stomach ache is that Lactulose is composed of a variety of modified sugars that we cannot metabolise. This does require a bit of a change over in intestinal flora and fauna: hence the gas. It actually goes away quite quickly.
It can be pretty scary when you first start that one has to think where public toilets might be, towels on the drivers seat. Farting is perilous.
Try a slightly smaller dose maybe until you get more used to it. I tolerate 30ml's now quite comfortably and always take it about an hour or two after a meal.
- Lactulose Information for Consumers
- Lactulose Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lactulose (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2009 • 1 answer
My husband takes lactulose for high ammonia levels. he has been having severe night sweats since th?
Posted 12 Jan 2010 • 1 answer
Posted 22 Apr 2011 • 2 answers
Posted 26 Sep 2011 • 2 answers
Lactulose - Treated for Severe Stomach ache & Liver Ailment, Looze proved effective, can I continue?
Posted 17 Jul 2016 • 0 answers